Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Major ear drops side effects

Premium Questions

doctor1 MD

mastoiditis? I do have major sinus , bronchitis asthma issues frequently and have had ear aches from time ...

doctor1 MD

XXXXXXX com and read up on Major Curves enhancement drops. I enlist your help being very concerned ... Murifica, dong quai, Saw palmetto, among other natural ingredients. They were in drop form, and they were ...

doctor1 MD

hi my wife taking a dose of 125 mcg for thyroxin. we are afraid of Major side effects on long run. how can we dealt with that? is there any alternate option to treat the thyroid level.? any natural ...

doctor1 MD

Hello, I'm a 27 year old male who has been on Effexor for a few years due to major depressive disorder . i have weaned myself off of 225 mg and am down to 37.5 mgs without many side effects. My new ...

doctor1 MD

at night and am worried. Also for the past few weeks my ears won't stop ringing and some noises at work cause pain in my ears, that didn't happen in the past. A few days ago I noticed that I can't hear ...

Public Forum Discussions

doctor1 MD

or will it have any side effects, major or minor. If so, what are they? what steps to take, etc. ... mg by my doctor for ear infection for 5 days twice daily. I also have hypothyroid problem ...

doctor1 MD

Just trying to put 2&2 together. Reading side effects of Dexilant. Started on 5 sample bottles of 5 ... something that works. Either I ve had a very long sinus infection or bad side effects from a Dexilant? ...

doctor1 MD

the ssri pills i tried eventually sent me to the er with weird side effects i had from them..I even seem ... this wwave sensation in my head like pressure traveling from one ear to the other,cant be around strong ...

doctor1 MD

Candibiotic Ear drop. 2 drops 3 times daily. I started this from 1st Oct 12 and today I noticed that he ... bad side effect of this eardrop which may lead to hear loss ...

doctor1 MD

and it s dropping. I give myself at least 3 years before I m fully deaf in both ears. What I did as a kid to 16 ...I m here for my ears I m taking fluticasone propionate (for my eustachian tubes which he didnt ...

doctor1 MD

i have used Otocomb Otic ear drops in my right ear for an ear intection, and since using it my ear ... my ear? ...

doctor1 MD

For my ear pain I am using OTOCIN-O ear drop . and within minutes I can sense heavy pain which is unbearable resulting me to turn my ear downward leading to drain out the drops. Even after draining out ...

doctor1 MD

I have used candibiotic of just 2 drops when I had some leakage from my ear ,I had a hole in that ear. Now I had problem in hearing,Before using that I used to hear some better.Does this drug effects ...

doctor1 MD

Hi,Dr: Im ,60 yers old femal diabetic ,on metformin ihave glucoma too I use xlyinta drops both are under good control recently I develop pain in R.ear with alergic rhinites ,my Dr presicribe lorenase ...

doctor1 MD

said his ears were inflamed. He took d drug in d hospital at night and d very next day, we observed his ... was finding it very difficult to pee. He cried and cried and would just drop a little weeuntil eventually we ...

Mobile Questions and Answers

doctor1 MD

There are no major side effects.

doctor1 MD

No major side effects

doctor1 MD

yes, this could be a side effect of statin!